It's been a week since I've started using Accutane again. So far, so good! My skin doesn't look too different RN, I've had a couple of new spots but the ones from pre Accutane are still there but slowly drying out! My skin just looks really red and blotchy though which I feel is just as bad as having spots. I have noticed my skin to be a lot less greasy though.
As far as side effects go, the first 3/4 days were fine, I didn't really notice a change in my skin, but in the past couple days my face has been getting really quite dry, especially along my cheek bone and around my nose. I haven't had a chance to buy a different moisturiser so have stuck with aqueous cream which I feel like just sits on my skin and doesn't absorb very well?
I'm going into town town so will try to find something there! My lips are SO dry too! I've been using vaseline but I literally have to reapply every 2 minutes so I'll try find some other lip balms to use. I haven't noticed any other side effects, apart from my loving boyfriend pointing out that I had dandruff this morning haha!
My derm letter to my GP came through the other day, being in the UK we have to pay for all private appointments so any treatment I have privately goes through my GP too, and I always love seeing what they write in the diagnosis section: 'comedonal acne with erythematous papules on left cheek'. I'm pretty sure my GP wouldn't have a clue in diagnosing this stuff!